# SDR ASAA11510451

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,192 hours, 5,877 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 57B0891
- Condition: Faulty
- Location: Apu
- Part time: 2,714 hours, 3,138 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO PUSHBACK APU "MAINT" LIGHT ILLUMINATED.  AFTER APU SHUTDOWN "FAULT" LIGHT ILLUMINATED ALSO.  CDU FAULT HISTORY SHOWS CODES 49 41244 "GEN DIODE FAIL" AND 49 11019 DC POWER LOSS SHUT DOWN.  PERFORMED FIM TASK 49 40 TASK 806.  REPLACEMENT OF STARTER GENERATOR REQUIRED.  REPLACED APU STARTER GENERATOR.  REF MM TASK 49 41 21 400 801.  OPS CHECKED AND LEAKS CHECKED GOOD.
